Aa
Aa
A
A
A
Close
Avatar universal

Suboxone User, No RX, No Ins

About 5 yrs ago, I entered into a Suboxone program, and completed it, remaining on Suboxone, until one day, I decided to quit altogether. It was horrible. After a couple years, I tried it again, and haven't stopped. It's been almost 2 years now since I started again, and I'm buying it from a friend on and off. Right now, I'm going through a little withdrawl, because I started to run out, and DRAMATICALLY reduced my dosage, in order to make it last. Right now, I don't have any way of getting any more, I'm not in a program anymore, I have no insurance, and I have no way to get any more. I've already started the withdrawal, and it is HELL... And I haven't even gotten it out of my system lately. It's just been reduced a lot. I have one small dose left, which will do close to nothing. I have no idea where to go, who to see, or what to do.
8 Responses
822153 tn?1333062995
Hi there...do you want off the sub or are you looking at trying to find a way to get more? Coming off sub is very hard. You will have the w/d's bad but if you want to come off it,now is the time. It is so damn expensive it makes me mad.People that genuinely need it shouldn't have to pay hundreds of dollars for the stuff,with or without insurance. Try using the Thomas Recipie-can be found in the health pages. There is a wealth of info there..something should help. Take care and good luck. Stay strong-you can win this fight!!~A
696149 tn?1314320959
I have a comment and a question.  I'm taking Sub too, but not for w/d's from other drugs, but for my bi-polar.  I also take Wellbutrin too but the Sub seems to help more.  I was addicted to Vicodin for about 15 years and I've been off of it for a while until last week.  I have a little TMJ....it's a sort of jaw disorder and it can be very painful.  It doesn't hurt me very often but when it does, it really hurts.  Anyway I did get some Vicodin.  I stopped taking my Sub and started with the Vicodin.  I was taking one 2mg tab a day.  I took the Vicodin for about 5 days and it didn't even start to work until about the 3rd day.  I guess it was because the Sub was so strong.  Anyway I started getting sick...I think I took too much.  My problem isn't Vicodin anymore...OMG.....it made me sick and didn't even help....next time I'll just stick with the pain!  Anyway, when I started back on the Sub, I got really sick!  So I cut back to half a tab a day, that's 1mg a day.  That made me sick, so I took a quarter of a tab....that made me sick.  Then I took...I don't even know what you'd call it...barely a crumb and I was still sick the next day, but not so bad.  

So my comment to Boss is that for me, I don't feel 'addicted' to Sub like the Vicodin.  For me, it doesn't make me high or anything....I just feel....well, normal.  When I was sick a couple days ago and when I stopped, I felt REALLY bad....partly from taking too much Vicodin last week and apparently it took a long time to get out and the Sub was conflicting.  So I stopped the Sub too....I did get VERY depressed, BUT at the same time, I didn't feel like I wanted the Sub....like I had to have it like I did the Vicodin.  I did want to take it because I felt so bad.  Yesterday, I took the same 'crumb' amount and for the first time in a week, I didn't get nauseous....well I did slightly, but it did go away.  The other days, it would just get worse as the day goes on.  Now, before I took that Vicodin crap and  I'd sometimes go off the Sub for a day or two and I'd get a little depressed, but it wasn't that bad.  Most people say the w/d's are bad for Sub, but in my experience, save this past week, it's been a cakewalk (compared to getting off Vicodin) and honestly, not that bad....not that great either but NOTHING compared to Vicodin.  Didn't you say you were off it for two years??  Why did you get back on it?  For me, if I had to stop, then I'm sure I could as I don't fear that horrible pain that I had from Vics.

Now, my question to Tomskat...my p-doc is prescribing it to me, so it's completely legal.  I was originally on Suboxone but after a while it made me sick.....wasn't taking any other opiates or anything....it just made me sick...much like when I was taking the Vics then switched back over to Subutex, except I'd get so sick I'd violently throw up and I had to stop it.  When I switched over to Subutex, it was better.  This stuff really does seem to help, but the same thing seems to be starting to happen with it to.  That is breathing problems at night.  I try to go to sleep, but it's like my body won't let me...if I do fall asleep, I suddenly wake up gasping for air....it's like my lungs stop working for a bit and then my body wakes me up to breath again.  Currently, it's not that bad with the Sub, but I have a hard time falling asleep and it's like my body knows this and won't even let me fall asleep until after 4AM.....don't know why.  Anyway....why would Suboxone do this or even Subutex??

I've taking so many different antidepressants and mood stabilizers and NOTHING has helped.  The only thing was Wellbutrin I took a couple years ago when I went off the Vics.  I was feeling sooo good for months and then I started getting depressed again.

For me, this Sub acts like what I was trying to take Vicodin for.  The problem is with Vicodin...you always have to take more to feel good.  For me anyway, with Sub, I'm totally fine if I had to stick to half a tab a day.  I don't crave anymore than that and it doesn't make me high in the slightest.  The very first day I took the Suboxone, it made me high a little and the very first day I took the Subutex, it made me a high a bit, but after that....nothing whatsoever....just feeling normal!

I just don't want to stop the Subutex unless the breathing gets worse or it starts building up in my system like the Suboxone did and I have to.  This stuff really works for me and I never crave it, like I did the Vicodin.  It does make me feel better after I take it after a couple of hours, but I wouldn't call it high at all......just normal.
Avatar universal
Ummm... Thanks...? What happened to my topic here? Looks like Sithtiger started their own, within mine.... And yes, like I said, I know these things, I've detoxed from subs before. I know how the drug works, and I know what I'll be going through if I don't get more. My question was, is there any way to get into a program without an up front payment?
I'm a little disappointed in the turnout of the topic I created.
Avatar universal
Hi there!  I don't know anything about suboxone, but I peeked at your profile - I would try the website themadisonclinic.com...it should be a good jumping off point for you.   Good luck to you and keep posting! :)
Avatar universal
Hi there---
I know this is kind of off your subject, but it does have to do with your health in particular. I was worried when you described your breathing problems at night. I wonder if you are having sleep apnea? Your breathing symptoms match the patient profile for sleep apnea. I am so sorry, I don't have the answer to the question you asked, but I do know a lot about sleep apnea if you ever want to ask questions about it. I wish you all the best in your journey to getting clean. Take care, and I'll be looking out for your posts.
Avatar universal
Hey there!  Were you able to find any resources to help you out?.  Hope you're doing OK and keep posting!   Sandy
Avatar universal
Hi again--I'm so sorry, I posted to you by mistake instead of another person. Please excuse me! I'll be looking for your posts as time goes by and talk to you soon....
Avatar universal
No, I have no breathing symptoms. Someone decided to hijack my topic, and now I have a lot of confusing comments that aren't directed towards me. Feel free to DELETE THIS TOPIC. I will be starting a new and different one.
DOGHOUND & SANDSTONE~ Thank you. Yes, I was able to contact TheMadisonClinic and get an idea of what they do, what payment they accept, and what their detox plan was.

Look for my new topic. I will be posting about Detox and it's symptoms. Thanks to everyone. And, Sithtiger, I hope everything goes well for you. Just a word of advice, if you have a question, consider starting your own topic of discussion. Your description will help people find it easier, and give answers directed to you in particular. GOOD LUCK :)
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
The first signs of HIV may feel like the flu, with aches and a fever.
Frequency of HIV testing depends on your risk.